# SDR ASAA2021121036868

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 23,637 hours, 7,485 cycles
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: 3250275050
- Condition: Broken
- Location: #2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTBOUND CREW REPORTS A - LOOP FOR #2 ENGINE FIRE WARNING WILL NOT TEST. GROUNDED - YES. PERFORMED ENGINE FIRE DETECTORS INSPECTION CHECK PER B737-900 AMM 26-11-01/601. FOUND CORE FIRE DETECTION HARNESS, MW0325 TERMINAL LUG BROKEN. REPLACED CORE FIRE DETECTION HARNESS, MW0325 PER AMM 26-11-02/401. OPS CHECK NORMAL.
